# SDR PLGA980621A

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AE7064588
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PVD - FLT 4573 - AFTER TAKEOFF WHEN LANDING GEAR WAS SELECTED UP, HYDRAULIC PUMP RAN CONTINUOUSLY AND HYDRAULIC FLUID QTY DECREASED.  CREW SELECTED GEAR DOWN AND DIVERTED TO PVD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NLG RETRACT ACTUATOR UP LINE AND SERVICED HYDRAULIC SYSTEM.  AIRCRAFT RETURNED TO SERVICE.  (M)
